Arkiv för Matematik

  • Ark. Mat.
  • Volume 17, Number 1-2 (1979), 69-81.

On the multiplier theorem for Fourier transforms of measures with compact support

Paul Malliavin

Full-text: Open access

Dedication

Dedicated to Arne Beurling in respectful affection.

Note

The results which are presented here come from a joint work with A. Beurling and were exposed in this form at the Stanford conference in 1961. A more concise proof of the Main Theorem was published in Acta Math. 1962 (107), p. 291–309. This paper will be denoted [A. M.]. It is also referred to [A. M.] for a bibliography.

Article information

Source
Ark. Mat., Volume 17, Number 1-2 (1979), 69-81.

Dates
Received: 31 August 1977
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896574

Digital Object Identifier
doi:10.1007/BF02385458

Mathematical Reviews number (MathSciNet)
MR543504

Zentralblatt MATH identifier
0423.42009

Rights
1979 © Institut Mittag-Leffler

Citation

Malliavin, Paul. On the multiplier theorem for Fourier transforms of measures with compact support. Ark. Mat. 17 (1979), no. 1-2, 69--81. doi:10.1007/BF02385458. https://projecteuclid.org/euclid.afm/1485896574


Export citation